# SDR CA020215016

- Difficulty date: February 14, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,564 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 9740926112
- Condition: Intermittent
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR WOULD NOT EXTEND.  PILOT HAD TO USE EMERGENCY EXTENSION.  MAINTENANCE FOUND THE POWER PACK RELAY WAS ACTUATING YET NO POWER WOULD GO THROUGH.RELAY WAS REPLACED AND AIRCRAFT RETURNED OT SERVICE.
